# SDR CALA2015042093592

- Difficulty date: April 13, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 67,611 hours, 7,841 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STATION 1700, RBL 10 & RBL 12.  FLOORBEAM STATION 1700 RBL 10 & RBL 12 UPPER CHORD REPAIRED IAW SRM 51-10-02 REV 42.
